EconPapers    
Economics at your fingertips  
 

The generalised anti-inverse elasticity rule: A concise result

Junichi Minagawa and Thorsten Upmann

Mathematical Social Sciences, 2022, vol. 118, issue C, 20-21

Abstract: For an optimal commodity taxation problem under a consumption target with many consumer types, Minagawa and Upmann (2021) prove the existence of an optimal solution under three assumptions on (i) utility, (ii) welfare, and (iii) total demand. In this note we prove that the assumption on utility is sufficient for the stipulated property on total demand, so that the third assumption can be dropped from the existence result.

Keywords: Anti-inverse elasticity rule; Consumption target; Existence of an optimal solution; Optimal commodity taxation (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489622000294
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:118:y:2022:i:c:p:20-21

DOI: 10.1016/j.mathsocsci.2022.04.001

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:118:y:2022:i:c:p:20-21